

This project receives funding from the Euratom research and training programme 2014-2018 under grant agreement No 745942



Agenda Beacon 2nd Annual meeting, General Assembly and Workshop

Date and time: 21 May 09.00 – 22 May 17.00, 2019

23 May Optional visit to URF Bukov in the morning

Place: Universita Karlova (CUNI), Faculty of Science, Albertov 6, Prague,

Czech Republic

	CZCCT ROPODIIC
Tuesday 21/5	
08.30-09.00	Coffee and gathering
09.00-09.10	Welcome (prof. RNDr. Jiří Zima, CSc., Dean of the Faculty of Science)
09.10-09.20	About the University and the Faculty of Science (David Mašín)
09.20 - 09.35	Organisational and administrative issues (Mary Westermark)
09.35-09.50	Introduction: Beacon background/ objectives/overall status (Patrik Sellin)
09.50-10.05	WP1: Assessment cases (Olivier Leupin)
10.05-10.20	WP2: "What have we learnt since the project's inception" (Simon Norris)
10.20-10.50	Coffee Break
10.50-15.20	WP3/5 – part 1
10.50-11.20	Introduction/summary of the current status of WP3 and WP5 (Antonio Gens/Jean
	Talandier): 30 min
11.20-11-30	FebeX (?)
11.30-11.40	EB (Antonio Gens)
11.40-11.50	CRT (Patrik Sellin)
12-13	Lunch – and the mineralogical museum will be open during the lunch break for all the
	participants. The museum is just next door where the lunch will be served and is normally
	closed to public. So delegates, after eating, can proceed with informal discussions within the
	museum rooms by looking at exhibitions.
13.00-13.20	ULG
13.20-13.40	Quintessa
13.40-14.00	LEI
14.00-14.20	ICL
14.20-14.40	Presentation by A Ferrari on proposed laboratory tests for WP3: 20 min
14.40-15.20	Coffee break 30 min
15.20-17.20	WP4: Work done, planned work, input to other WPs, discussion, questions part 1
15.20-15.40	Introduction Klaus Wieczorek, 20 min
15.40-16.00	CEA
16.00-16.20	CIEMAT
16.20-16.40	CTU
16.40-17.00	CU



This project receives funding from the Euratom research and training programme 2014-2018 under grant agreement No 745942



17.00-17.20	KIT/GRS
Late afternoon	(Optional short gathering of the Executive Board)
Tuesday Evening	Dinner and discussions hosted by the project

Wednesday 22/5	
08.30-09.30	WP4 – part 2
08.30-08.50	BGS
08.50-09.10	JYU
09.10-09.30	EPFL
09.30-13.30	WP3/WP5 - part 2
09.30-10.00	Clay Technology
10.00-10.20	VTT
10.20-10.50	Coffee break: 20 min
10.50-11.10	CU/CTU
11.10-11.30	Andra
11.30-11.50	BGR
11.50-12.10	EPFL
12.10-12.30	UPC
12.30-13.30	Lunch - The mineralogical museum will be open
13.30-14.40	Synthesis of the results WP3/5 (Jean Talandier) / General discussion: 50 min
14.40-15.00	General matters, next meeting and deliverables for WP3/5: 20 min
15.00-15.20	Coffee break: 20 min
15.30-15.50	WP6: Input from Civil Society
15.50-16.20	EARB: Input towards submitted deliverables and work done
16.20-16.40	Beacon II?
16.40-1700	Summary, conclusions. Possible remaining decisions in General Assembly
17.00	Closing of the second annual meeting
After 17.00	Short gathering of the Executive Board

Thursday 23/5	
06.30 -17.00	Visit to URF Bukov, OPTIONAL